# SDR SWAA2021061773362

- Difficulty date: May 15, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AT AFT CARGO BAY BS927 RBL8 WL175. MARKED ; / CORRECTION REMOVED CORROSION ON RAIL AT AFT CARGO BAY BS927 RBL8 WL175 NOT BS754;REMOVED CORROSION ON RAIL AT AFT CARGO BAY BS754 RBL8 WL175 IN A 2'X.90' AREA; ORIGINAL THICKNESS .063; REMAINING THICKNESS .059; FOUND TO BE WITHOUT LIMITS IAW SRM 53-00-53-1A-2 PARA 4(A) 2 FIG.103 DEPTH GAGE ID ATS2473 S/N UNKNOWN; USED FOR MEASUREMENT;VERIFIED REFINISH;APPLIED CHEMICAL CONVERSION AND PRIMER TO BLENDED AREA IAW SRM51-20-01-0G-0 AND SOPM 20-41-02;CORRECTED BS927 FROM BS754;EVALUATION CONFIRMED; AT BS 927
